# SDR REXA2022101800897

- Difficulty date: October 17, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690362851
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL AT STGR 15L IS CORRODED BETWEEN FS 744.15 AND FS 761.85.       REMOVED AND REPLACED SIDE SEAT RAIL AT STGR.15L BETWEEN FS 744.15 AND 761.85 IAW CRJ 900 AMM 53-00-49-400-801 (A07)
